# SDR ASAA2021122037075

- Difficulty date: December 20, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5347219520200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR BEAM CORRODED -Y464.8  DOT:W471 GROUNDED - YES. BLENDED AREA FOUND OUT OF LIMITS, LENGTH 1Ï¿½ WIDTH 1Ï¿½ DEPTH .030Ï¿½ PER AIRBUS A320 SRM 53-41-14.REMOVED AND INSTALLED NEW FLOOR BEAM IN  -Y464.8 PART#D53472195 IAW AIRUS A320 SRM 51-42-11 AND AIRBUS A320 DEG # D53472040 REV A. REMOVED DOT
